# SDR UALA2009062201748

- Difficulty date: June 19, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N827UA
- Make and model: Airbus A319-131
- Aircraft serial: 1022
- Aircraft time: 35,484 hours, 13,633 cycles
- Engine: Iae V2522A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Bottle
- Part number: 89151114
- Condition: Low Pressure
- Location: Crew O2
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED PORTABLE O2 BOTTLE FWD CABIN FWD BOTTLE PRESSURE GAUGE INDICATING INTO THE RED BAND.  SERVICED O2 BOTTLE.  PRESSURE GAUGE IS READING INTO THE FULL BAND.
